MathSciNet Relay Station
MathSciNet bibliographic data
MR1132294 42B10 (42B20 47G10)
Bourgain, J. $L^p$-estimates for oscillatory integrals in several variables. Geom. Funct. Anal. 1 (1991), no. 4, 321–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement